EconPapers    
Economics at your fingertips  
 

The existence of TU -core in normal form games

Jingang Zhao

International Journal of Game Theory, 1999, vol. 28, issue 1, 25-34

Abstract: This paper provides a TU -core existence result in a large class of normal form games. In the oligopoly markets of a homogeneous good, the TU -core is non-empty if all profit functions are continuous and concave. In a general game, the existence of TU -core follows from the weak separability, the compactness and convexity of choice sets, and the concavity and continuity of payoff functions.

Keywords: Core; existence; · (search for similar items in EconPapers)
Date: 1999-02-11
Note: Received: November 1997/final version: August 1998
References: Add references at CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/9028001/90280025.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:28:y:1999:i:1:p:25-34

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:28:y:1999:i:1:p:25-34